# SDR ASOA201101307

- Difficulty date: July 9, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 24,890 hours, 21,978 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT SIGN MISSING "EXIT" PLACARD.  RE-INSTALLED EMERGENCY EXIT SIGN LIGHT CASE IAW AMM 11-30-00.  (CLOSED)
